# SDR CA140619007

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 29,107 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2423 · Phase Adapter
- Part: Circuit Board
- Condition: Burned
- Part time: 16,172 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5 MINUTES PRIOR TO DESCENT, PILOT HEARD A "POOF" SOUND FOLLOWED BY A BURNED ODOR.  NR1 STICK PUSHER AND PUSHER FAIL CAUTION LIGHTS CAME ON FOR 3-5 SEC THEN GOES OUT. ALL SYSTEMS WERE FUNCTIONNAL. PILOT AND CO-PILOT VERIFIED COCKPIT AND ENTRANCE AREA BUT DIDN`T FIND ANYTHING.  F/A ADVISED BUT DIDN`T SEE ANYTHING EITHER.  DESCENT WAS DONE AND FLIGHT CREW CALL MAINTENANCE PERSONNEL AFTER A NORMAL LANDING WITH NO PROBLEM AND ALL SYSTEM FUNCTIONNING.
